PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 126 | 1 | 95-99
Tytuł artykułu

Minimal pairs of bounded closed convex sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The existence of a minimal element in every equivalence class of pairs of bounded closed convex sets in a reflexive locally convex topological vector space is proved. An example of a non-reflexive Banach space with an equivalence class containing no minimal element is presented.
Słowa kluczowe
Twórcy
  • Faculty of Mathematics and Computer Sciences, Adam Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland
autor
  • Faculty of Mathematics and Computer Sciences, Adam Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland , rich@math.amu.edu.pl
Bibliografia
  • [1] V. F. Dem'yanov and A. M. Rubinov, Quasidifferential Calculus, Optimization Software Inc., New York, 1986.
  • [2] J. Grzybowski, Minimal pairs of compact convex sets, Arch. Math. (Basel) 63 (1994), 173-181.
  • [3] D. Pallaschke, S. Scholtes and R. Urbański, On minimal pairs of compact convex sets, Bull. Polish Acad. Sci. Math. 39 (1991), 1-5.
  • [4] S. Scholtes, Minimal pairs of convex bodies in two dimensions, Mathematika 39 (1992), 267-273.
  • [5] R. Urbański, A generalization of the Minkowski-Rå dström-Hörmander theorem, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), 709-715.
  • [6] M. Wiernowolski, On amount of minimal pairs, Funct. Approx. Comment. Math. 23 (1994), 35-39.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv126i1p95bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.